Rational approximation

P. Erdős, A. R. Reddy

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)78-109
Number of pages32
JournalAdvances in Mathematics
Volume21
Issue number1
DOIs
Publication statusPublished - 1976

Fingerprint

Rational Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Rational approximation. / Erdős, P.; Reddy, A. R.

In: Advances in Mathematics, Vol. 21, No. 1, 1976, p. 78-109.

Research output: Contribution to journalArticle

Erdős, P. ; Reddy, A. R. / Rational approximation. In: Advances in Mathematics. 1976 ; Vol. 21, No. 1. pp. 78-109.
@article{1e11f1ccea394a88803109b5b8840d0e,
title = "Rational approximation",
author = "P. Erdős and Reddy, {A. R.}",
year = "1976",
doi = "10.1016/0001-8708(76)90117-1",
language = "English",
volume = "21",
pages = "78--109",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Rational approximation

AU - Erdős, P.

AU - Reddy, A. R.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=0003735151&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0003735151&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(76)90117-1

DO - 10.1016/0001-8708(76)90117-1

M3 - Article

AN - SCOPUS:0003735151

VL - 21

SP - 78

EP - 109

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -